MathSciNet Relay Station
MathSciNet bibliographic data
MR873393 (88c:58006) 58B15 (18F25 19D55 19K56 58A12 58G10)
Connes, Alain; Moscovici, Henri Transgression du caractère de Chern et cohomologie cyclique. (French) [Cyclic cohomology and the transgression of the Chern character] C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 18, 913–918.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement